RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 23, Number 3, Pages 355–365 (Mi tmf3846)  

This article is cited in 5 scientific papers (total in 5 papers)

Separability and invariance in nonrelativstic and relativistic quantum mechanics

S. N. Sokolov


Abstract: Relation between the separability properties of the movement transformation operators $U(a)$ and the invariance and separability properties of the scattering operators $S$ is considered for the case of arbitrary (continuous) movement group $G$. The notion of $\tau_{\gamma}$-separability is introduced. It is shown that for groups $G$ possessing an invariant abelian subgroup, containing the subgroup of evolution transformations $U_t$, and, in particular, for the Galilei and Poincare groups, the invariance of the operators $S$ and their separability in time follow from the reasonably good $(\gamma >1)$ $\tau^{\gamma}$-separabiHty of the operators $U(a)$. For the Galilei and Poincare groups it is demonstrated that the separability of the operators $S$ in space is the consequence of their separability in time. It is shown that the choice of relative spatial variables, which is not unique in the relati vistic case, does not influence the properties of spatial separability.

Full text: PDF file (727 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 23:3, 567–574

Bibliographic databases:

Received: 29.05.1974

Citation: S. N. Sokolov, “Separability and invariance in nonrelativstic and relativistic quantum mechanics”, TMF, 23:3 (1975), 355–365; Theoret. and Math. Phys., 23:3 (1975), 567–574

Citation in format AMSBIB
\Bibitem{Sok75}
\by S.~N.~Sokolov
\paper Separability and invariance in nonrelativstic and relativistic quantum mechanics
\jour TMF
\yr 1975
\vol 23
\issue 3
\pages 355--365
\mathnet{http://mi.mathnet.ru/tmf3846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=496077}
\zmath{https://zbmath.org/?q=an:0319.47008}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 23
\issue 3
\pages 567--574
\crossref{https://doi.org/10.1007/BF01041676}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3846
  • http://mi.mathnet.ru/eng/tmf/v23/i3/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Sokolov, “Physical equivalence of the point and instantaneous forms of relativistic dynamics”, Theoret. and Math. Phys., 24:2 (1975), 799–803  mathnet  crossref  mathscinet
    2. G. I. Garas'ko, N. P. Klepikov, “Justification of partial-wave expansions of relativistic many-particle amplitudes”, Theoret. and Math. Phys., 31:2 (1977), 402–408  mathnet  crossref
    3. S. N. Sokolov, A. N. Shatnii, “Physical equivalence of the three forms of relativistic dynamics and addition of interactions in the front and instant forms”, Theoret. and Math. Phys., 37:3 (1978), 1029–1038  mathnet  crossref  mathscinet
    4. S. N. Sokolov, “Relativistic addition of direct interactions in the point form of dynamics”, Theoret. and Math. Phys., 36:2 (1978), 682–692  mathnet  crossref  mathscinet
    5. S. N. Sokolov, “Modifications of forms of relativistic dynamics related to the Pomcare transformations”, Theoret. and Math. Phys., 54:3 (1983), 224–234  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:297
    Full text:83
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020